# SDR DALA2015112507342

- Difficulty date: November 24, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED T-SUPPORT AND CLIP ON LOWER ANGLE AND INTERCOSTAL, BS 1250 AT AFT CARGO DOOR.  FORMER AND FITTING WERE REPLACED IAW SRM 51-30-02 AND 51-30-05.
